Commentarii Mathematici Helvetici

, Volume 59, Issue 1, pp 565–591

Cyclic homology and the Lie algebra homology of matrices

Authors

  • Jean-Louis Loday
    • Institut de Recherche Mathématique AvancéeUniversité L. Pasteur
    • Department of MathematicsMassachusetts Institute of Technology
  • Daniel Quillen
    • Institut de Recherche Mathématique AvancéeUniversité L. Pasteur
    • Department of MathematicsMassachusetts Institute of Technology
Article

DOI: 10.1007/BF02566367

Cite this article as:
Loday, J. & Quillen, D. Commentarii Mathematici Helvetici (1984) 59: 565. doi:10.1007/BF02566367
  • 323 Views

Copyright information

© Birkhäuser Verlag 1984